International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 1, Pages 147-154

On the application of Newton's and Chord methods to bifurcation problems

M. B. M. Elgindi

Department of Mathematics, University of Wisconsin - Eau Claire, Eau Claire 54702-4004, WI, USA

Received 5 November 1992; Revised 20 March 1993

Copyright © 1994 M. B. M. Elgindi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper is concerned with the applications of Newton's and chord methods in the computations of the bifurcation solutions in a neighborhood of a simple bifurcation point for prescribed values of the bifurcation parameter.